A novel memory iterative method using hermite interpolation for nonlinear equations
*Nikita ChibCorresponding authornikitachib208@gmail.comDepartment of MathematicsUniversity Institute of Sciences (UIS)Chandigarh UniversityMohali, Punjab, 140413, IndiaView full profile → , Surjeet Singh Chauhan (Gonder)surjeetschauhan@yahoo.comDepartment of MathematicsUniversity Institute of Sciences (UIS)Chandigarh UniversityMohali, Punjab, 140413, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Feb 2026
- Published Online:
- 27 Aug 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2647
- Pages:
- 1–7
Abstract
Nonlinear equations are used to model the real world phenomenon which are not adequately represented by linear equations. A three-stage iterative algorithm applying memory is developed in this study. This research proposes a three-step iteration scheme enhanced with memory scheme with squared parameter using Hermite interpolation for solving nonlinear equations. Also, we prove some results related to convergences of this iterative method.
Keywords
Subject Classifications
References
[1] S. K. Mittal, S. Panday, and L. Jäntschi, “Enhanced ninth-order memory-based iterative technique for efficiently solving nonlinear equations,” Mathematics, vol. 12, no. 22, Art. no. 3890 (2024).
[2] C.-S. Liu and C.-W. Chang, “New memory-updating methods in two-step Newton’s variants for solving nonlinear equations with high efficiency index,” Mathematics, vol. 12, no. 4, Art. no. 581 (2024).
[3] C.-S. Liu, C.-W. Chang, and C.-L. Kuo, “Memory-accelerating methods for one-step iterative schemes with Lie symmetry method solving nonlinear boundary-value problem,” Symmetry, vol. 16, no. 1, Art. no. 120 (2024).
[4] A. Lotfi and T. Eftekhari, “A new optimal eighth-order Ostrowski-type family of iterative methods for solving nonlinear equations,” Chinese Journal of Mathematics, vol. 2014, no. 1, Art. no. 369713 (2014).
[5] G. Matthies, M. Salimi, S. Sharifi, and J. L. Varona, “An optimal three-eighth-order iterative method without memory for solving nonlinear equations with its dynamics,” Japan Journal of Industrial and Applied Mathematics, vol. 33, no. 3, pp. 751-766 (2016).
[6] A. Naseem, M. A. Rehman, S. Qureshi, and N. Al Din Ide, “Graphical and numerical study of a newly developed root-finding algorithm and its engineering applications,” IEEE Access, vol. 11, pp. 2375-2383 (2023).
[7] S. Panday, S. K. Mittal, C. E. Stoenoiu, and L. Jäntschi, “A new adaptive eleventh-order memory algorithm for solving nonlinear equations,” Mathematics, vol. 12, no. 12, Art. no. 1809 (2024).
[8] E. Sharma, S. K. Mittal, J. P. Jaiswal, and S. Panday, “An efficient bi-parametric with-memory iterative method for solving nonlinear equations,” AppliedMath, vol. 3, no. 4, pp. 1019-1033 (2023).
[9] E. Sharma, S. Panday, S. K. Mittal, D.-M. Joita, L. L. Pruteanu, and L. Jäntschi, “Derivative-free families of with- and without-memory iterative methods for solving nonlinear equations and their engineering applications,” Mathematics, vol. 11, no. 21, Art. no. 4512 (2023).
[10] H. Sharma, M. Kansal, and R. Behl, “An efficient two-step iterative family adaptive with memory for solving nonlinear equations and their applications,” Mathematical and Computational Applications, vol. 27, no. 6, Art. no. 97 (2022).
[11] N. Choubey, A. Cordero, J. P. Jaiswal, and J. R. Torregrosa, “Dynamical techniques for analyzing iterative schemes with memory,” Complexity, vol. 2018, no. 1, Art. no. 1232341 (2018).
[12] S. Weerakoon and T. Fernando, “A variant of Newton’s method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87-93 (2000).
[13] P. Tyagi, S. S. Chauhan, N. Mani, and R. Shukla, “Common Fixed Points Within Framework of F-Modular b-Metric Space and Its Applications,” Abstract and Applied Analysis, vol. 2025, no. 1, Art. no. 8396427 (2025).
[14] S. S. Chauhan, P. Tyagi, and N. Mani, “Rational Contraction Mapping in F-Modular b-Metric Spaces,” Journal of Interdisciplinary Mathematics, vol. 27, no. 8, pp. 1781-1786 (2024), doi: 10.47974/JIM-2041.




